# SDR DL73K002185

- Difficulty date: November 7, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 38,405 hours, 31,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE LOWER HINGE CUTOUT OF THE L2 DOOR  OPENING.  THE CRACK WAS REMOVED WITH A .75 INCH CUTOUT.  THE    DAMAGED AREA WAS REPAIRED WITH AN EXTERNAL DOUBLER PER B737 SRM 53-30-3, FIG 36 AND ER/A 379182-14, REV A.
